Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An integral on a space of continuous functions


Author: Bernard W. Lindgren
Journal: Proc. Amer. Math. Soc. 2 (1951), 634-643
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043177-1
MathSciNet review: 0043177
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944) pp. 386-396. MR 0010346 (6:5f)
  • [2] -, Wiener measure of Hilbert neighborhoods in the space of real continuous functions, Journal of Mathematics and Physics vol. 23 (1944) pp. 195-209. MR 0011174 (6:132a)
  • [3] -, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 184-219. MR 0013240 (7:127c)
  • [4] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, New York, 1934. MR 1451142 (98a:01023)
  • [5] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1930) pp. 117-258. MR 1555316

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043177-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society